# SDR DALA2016072305500

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB MEMBRANE, STA 200-218 RBL 56-44.  CORRODED BEYOND LIMTS.  REPLACED RT CUSP MEMBRANE AT STA 210-218, RBL 56-44 IAW SRM 51-41-02, PAR 2.   FABRICATED IAW DWG 9936535.  THE NEW PART WAS ALODINED IAW PSM 900-2-4-1, 02.  THE WEB WAS THEN PRIMED IAW PSM 900-3-6 NR 01, AND THEN IT WAS PAINTED IAW AMM 51-10-00-370-803.  THE NEW WEB WAS THEN INSTALLED IAW SRM 51-41-02, SEC 4, 51-41-08, SEC 7, AND 51-41-05, SEC 8.
